# SDR REXA201200090

- Difficulty date: January 3, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N8587E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7587
- Aircraft time: 23,099 hours, 20,262 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLIGHT CONTROLS REQUIRE GREATER THAN NORMAL FORCE TO MOVE AND AILERONS DO NOT SELF CENTER.  PERFORMED OPS TEST OF AILERON CONTROL AND AILERON TRIM SYSTEM IAW AMM 27-11-00, NO DEFECTS NOTED.  A/C OK FOR SERVICE.
